# SDR AALA202406252213

- Difficulty date: June 14, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210220200
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM SPLICE / SECTION-CONNECTING AT FR 68 AND -Y1162. REPLACED SPLICE /  SECTION-CONNECTING PER SRM 51-42-11.
